# SDR CALA2016010800031

- Difficulty date: January 6, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N13718
- Make and model: Boeing 737724
- Aircraft serial: 28937
- Aircraft time: 55,452 hours, 19,008 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 63546
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS ON SEATS 12 - 21 LT ARE INOPERATIVE.  R & R BATTERY PACK AT STATION 603, WL 212, RBL 67 IAW AMM 35-51-06.  OPERATIONS CHECKED GOOD.  PN OFF AD-D717-01-100, SN 63546.
